MathSciNet Relay Station
MathSciNet bibliographic data
MR2789699 39A22 (39A23)
Elsayed, Elsayed M. On the solutions of a rational system of difference equations. Fasc. Math. No. 45 (2010), 25–36.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement